MathSciNet Relay Station
MathSciNet bibliographic data
MR1896036 (2003b:47045) 47B33 (47A13 47B20)
Giménez, José Joint spectrum of subnormal $n$-tuples of composition operators. Proc. Amer. Math. Soc. 130 (2002), no. 7, 2015–2023 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement